Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla & Bumps
Dec 26, 2006

Ok. I started taking Atripla a couple months ago. Currently on my third bottle. I've noticed boil like/ or large bumps on my stomachthighs. I've done some research and tried to see what my problem might be and how to correct it but havent had any luck. My doctor doesnt seem to think its a problem that I look like I have the chicken poks but I do. What medicine or treatment could I suggest that he give me or what other suggestions do you have. They can really be uncomfortable at times. Especially the ones on my bottom. I dont want to just "wait till it goes away" if I can do something to make it go away now

Response from Dr. Henry

It is hard for me to comment/diagnose without visualizing the bumps. Immune reconstitution reactions, eosinophilic folliculitis, boils, and other conditions can look like what you describe. I often refer a patient with a condition like yours to a skin specialist (dermatolgist) to try and get the best diagnosis and thus targeted treatment. KH



Previous
Atripla
Next
How many times before getting infected?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement